MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomed reports blood pump having an audible clicking sound a couple of weeks ago.The machine was not pulled.January 31st machine was pulled due to blood pump screw falling out and the clinician finished patients' treatment.However, had to manually return the patients blood.2/12/26: field service engineer identified that one of the bolts on the blood pump rotor fell off.New blood pump rotor needed to complete repair.Rotor assy was replaced with a new one under the "blood pump rotor assembly corrective action".Existing blood pump rotor requires replacement.Existing bpr gap is outside specs.(2.9mm).Existing bpr bolts and u-nuts are loose and or missing.Installed new blood pump rotor assembly.Performed blood pump occlusion adjustment procedures.Verified torque mounting screw at 2.94 n-m.Verified start up test complete.Performed a heat citric disinfection.The machine operates per manufacturer's specifications.Performed blood pump rotor assembly arm cover verification.Verified blood pump rotor assembly arm cover, flat head screws, and bpr mounting screw within manufacture specifications.Confirmed start up test complete, without any errors.Performed heat citric disinfection.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
MDR Report Key25074300
Report Number1056186-2026-00019
Device Sequence Number10685726
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/04/2026